| Model Number |
72404236 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis was not performing as expected due to fluid loss.The patient underwent surgery and both cylinders were broken in both sides, the reservoir was empty.The device was replaced.There were no patient complications.